Alert archive / Texas / Special Weather Statements in 2015

Special Weather Statement, NWS Austin/San Antonio, TX

March 5, 2015Fayette County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Mar 5, 2015, 2:49 AM CST for Fayette County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2015, 2:49 AM CST (08:49 UTC)
Expired
Mar 5, 2015, 3:15 AM CST
In force
26 min
Issued by
NWS Austin/San Antonio, TX

County Fayette County, TX

The radar

The Ft Hood radar (KGRK), 112 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WWUS84 KEWX 050849
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CST THU MAR 5 2015
 
TXZ209-050915-
FAYETTE TX-
249 AM CST THU MAR 5 2015

...SPECIAL WEATHER STATEMENT...

AT 249 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHULENBURG...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FAYETTEVILLE...ROUND TOP...HOLMAN...FREYBURG...HIGH
HILL...SWISS ALP...WINEDALE...WARRENTON...DUBINA...ELLINGER...REK
HILL...AMMANNSVILLE...WILLOW SPRINGS...RUTERSVILLE AND MULLINS
PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE 
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO .

&&

LAT...LON 2964 9687 2965 9695 2973 9700 3013 9665
      3010 9663 3004 9662 2996 9657
TIME...MOT...LOC 0849Z 227DEG 50KT 2974 9685 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 4, 11:13 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 4, 11:13 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CST WED MAR 4 2015

.AVIATION...
/06Z TAFS/
CONVECTIVE SHOWERS WILL CONTINUE TO QUICKLY PUSH TO THE NORTH AND
EAST OVERNIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
SOUTHERN PLAINS. MVFR CONDITIONS WILL REMAIN ACROSS THE AREA SITES
OVERNIGHT WITH WINDS OUT OF THE NORTHWEST AND NORTH. WINDS ARE
EXPECTED TO REMAIN HIGH AND AT ABOUT 15 TO 25 KNOTS AND GUSTING
UP TO 35 KNOTS. TEMPERATURES WILL CONTINUE TO DROP ACROSS THE AREA
WITH FREEZING RAIN AND SLEET EXPECTED ACROSS THE SOUTHERN EDWARDS
PLATEAU AND HILL COUNTRY. ACROSS KAUS...THE FREEZING MARK WILL BE
A CLOSE CALL AND THEREFORE...HAVE A TEMPO GROUP MENTIONING FREEZING
RAIN FROM 10Z TO 14Z THURS. RAIN CHANCES WILL TAPER OFF FROM WEST
TO EAST EARLY THURSDAY MORNING WITH WINDS STAYING AROUND THE 2O
KNOTS RANGE WITH HIGHER GUSTS. VFR CONDITIONS RETURN AROUND
18Z/19Z THURS.

&&

.PREV DISCUSSION... /ISSUED 914 PM CST WED MAR 4 2015/

UPDATE...
OPTED TO MOVE UP THE START TIME OF THE WSW DUE TO REPORTS OF
FREEZING AND SUB FREEZING TEMPERATURES NOTED ON LCRA HYDROMET AS
WELL AS SITES ALONG THE CWA BORDER WITH SJT. RADAR TRENDS ARE
INDICATING PLENTY OF CONVECTIVE ENHANCEMENT WITH THE RAIN...EVEN
RESULTING IN THUNDER. WHILE HI-RES MODELS SHOW THIS CONVECTIVE
POTENTIAL DROPPING OFF AROUND 08-09Z...TEMPERATURES ARE ALREADY
VERY NEAR FREEZING ACROSS MUCH OF THE WARNING AREA AND AT OR BELOW
IN THE NORTHERN AREAS. IF ANY ICING IS ASSOCIATED WITH THIS
CONVECTIVE ACTIVITY...THEN IT WOULD ACCUMULATE RATHER QUICKLY AS
RAIN RATES ARE UP TO A QUARTER INCH PER HOUR WITH THE STRONGEST
ACTIVITY.

THE GOOD NEWS IS...INDICATIONS ARE THIS MORE ROBUST ACTIVITY
SHOULD STAY MORE OR LESS WITHIN THE WARNING AREA. TEMPERATURES IN
THE ADVISORY AREA ARE STILL IN THE 40S AS OF 03Z AND SOME UPPER
30S IN THE NORTHERNMOST PART OF IT. SO SHOULD HOLD OFF UNTIL
MIDNIGHT WITH THE BULK OF THE PRECIP NORTH.

OTHERWISE OVERALL IMPACTS ARE GENERALLY THE SAME EXPECTATIONS WITH
A TENTH OF AN INCH OF ICE ACCUMULATIONS GENERALLY THE CASE FOR THE
WARNING AREA AND UP TO A QUARTER INCH IN LOCALIZED AREAS WITH
HIGHER PRECIP RATES.

TB3

PREV DISCUSSION... /ISSUED 709 PM CST WED MAR 4 2015/

UPDATE...
MADE UPDATE TO WIND ADVISORY TO BEGIN AT 03Z RATHER THAN 06Z DUE
TO SUSTAINED WINDS BEING OBSERVED AT 23 KTS AND GUSTING TO OVER
30. ALSO EXTENDED THE ADVISORY TO ALL OF THE CWA MINUS
MAVERICK...ZAVALA...AND DIMMITT COUNTIES.

LOOKING TOWARDS TONIGHTS WINTER WEATHER...COLDER AIR IS MOVING IN
JUST A BIT MORE AGGRESSIVELY THAN PREVIOUSLY FORECAST. AS OF
7PM...MID 30S WERE ALREADY BEING OBSERVED IN WILLIAMSON AND BURNET
COUNTIES AND THE COLD AIR WAS BEGINNING TO ENTER
EDWARDS...KERR...GILLESPIE...AND LLANO AS WELL.

PRECIP IS DEVELOPING ALONG THE RIO GRANDE VALLEY AND ISOLATED
THUNDER HAS BEEN REPORTED WITH THIS ACTIVITY. KDRT SOUNDING
ANALYSIS SHOWS STRONG LAPSE RATES ABOVE THE TEMPERATURE INVERSION
SO STILL THINK CONVECTIVE ENHANCEMENT WILL BE AT PLAY FOR TONIGHT.
WILL LEAVE THE WARNING AS IS FOR NOW BUT IF TEMPS DROP FASTER...WE
MAY HAVE TO CONSIDER MOVING UP THE START TIME.

TB3

PREV DISCUSSION... /ISSUED 604 PM CST WED MAR 4 2015/

AVIATION...
/00Z TAFS/
A COLD FRONT IS QUICKLY PUSHING ACROSS THE AREA AND MOVING OVER
KSAT AT THIS MOMENT (O0Z THURS). THE FRONT WILL CONTINUE TO PUSH
TO THE SOUTH AND EXIT SOUTH CENTRAL TEXAS BY 8 PM THIS EVENING.
AN ARCTIC AIRMASS WILL PUSH ACROSS ALL OF SOUTH CENTRAL TEXAS
TONIGHT THROUGH THURSDAY WITH NORTH WINDS PREVAILING AROUND 20
KNOTS AND GUSTING 30 TO 40 KNOTS TONIGHT INTO THURSDAY MORNING.
LIGHT RAIN OR DRIZZLE IS EXPECTED TONIGHT CONTINUING THROUGH MID-
DAY THURSDAY. HOWEVER...NEAR FREEZING TEMPERATURES ARE EXPECTED
AROUND THE 10Z/14Z WINDOW ACROSS KAUS AND HAVE A TEMPO GROUP
SHOWING -FZRA. WINDS WILL DECREASE IN THE AFTERNOON BUT REMAIN IN
THE 12 TO 18 KNOTS RANGE AND VFR CONDITIONS ARE EXPECTED TO RETURN
ACROSS THE I-35 SITES AROUND 22Z THURS.

PREV DISCUSSION... /ISSUED 253 PM CST WED MAR 4 2015/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
OBSERVATIONS OVER NORTH TEXAS AND RECENT MODELS ARE TRENDING
TOWARD THE MOST SIGNIFICANT WINTER WEATHER EVENT OF THE SEASON FOR
OUR AREA TONIGHT AND THURSDAY MORNING. A STRONG COLD FRONT IS JUST
NORTH OF OUR CWA AND WILL BE MOVING THROUGH THE ENTIRETY OF THE
AREA LATE THIS AFTERNOON NORTH...MID-EVENING CENTRAL...AND LATE
EVENING SOUTH. MODEL SOUNDINGS INDICATE A MOIST ADIABATIC
LAYER ABOVE THE NEAR SURFACE COLD DOME...SO THE FRONT...APPROACH
OF A SHORTWAVE TROUGH...AND ENTRANCE REGION TO A JET STREAK WILL
PROVIDE THE MOISTURE...INSTABILITY...AND LIFT FOR SHOWERS AND
ISOLATED THUNDERSTORMS ALONG AND WITHIN 50-100 MILES BEHIND THE
FRONT. ARCTIC AIR BEHIND THE FRONT WILL CAUSE TEMPERATURES
TO DROP 20-25 DEGREES WITHIN THE FIRST HOUR OR TWO. THE PRESSURE
GRADIENT LAGS A BIT...WITH STRONG AND GUSTY WINDS STARTING ABOUT
TWO HOURS AFTER FROPA. A WIND ADVISORY IS IN EFFECT FROM MIDNIGHT
UNTIL NOON THURSDAY TO ACCOUNT FOR THE STRONG AND GUSTY WINDS.

THE COLD DOME WILL CONTINUE TO DEEPEN OVERNIGHT...AND WE EXPECT A
MIX OF FREEZING RAIN AND SLEET TO DEVELOP AROUND MIDNIGHT IN THE
HILL COUNTRY...THEN SPREAD SOUTH AND EAST TO A GIDDINGS...SAN
ANTONIO...DEL RIO LINE BY 4-6 AM THURSDAY. TEMPERATURES WILL BE
COLD ENOUGH FOR THE FREEZING RAIN AND SLEET TO PERSIST UNTIL LATE
MORNING THURSDAY. THE PRECIPITATION SHOULD RAPIDLY END ACROSS THE
WESTERN HALF OF THE AREA AROUND NOON...AND TEMPERATURES
SIMULTANEOUSLY WARM TO ABOVE FREEZING. THE AMOUNT OF ICING COULD
BE OVER 1/10 INCH IN THE HILL COUNTRY AND METRO AUSTIN
(WILLIAMSON...TRAVIS...AND HAYS COUNTIES)...WHICH IS WHERE THE
WINTER STORM WARNING IS IN EFFECT. FOR THE COUNTIES ALONG THE
BALCONES ESCARPMENT AND THE ADJACENT PLAINS TO THE EAST...ICING
SHOULD BE BELOW 1/10 INCH...THUS LIMITING THE IMPACT TO MAINLY
BRIDGES AND OTHER ELEVATED ROADS. A WINTER WEATHER ADVISORY IS IN
EFFECT FOR THIS AREA. THE NORTHERN METRO OF SAN ANTONIO IS IN THE
WINTER WEATHER ADVISORY...MAINLY LOCATIONS OUTSIDE OF LOOP 1604 IN
THE NORTHERN AND WESTERN PORTIONS OF THE COUNTY.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
THERE WILL BE LINGERING COLD FRIDAY MORNING...WITH A HARD FREEZE
LIKELY IN MANY LOCATIONS. A SLOW WARMING TREND BEGINS FRIDAY
AFTERNOON AS THE SURFACE AIRMASS MODIFIES AND MOVES EAST.
HOWEVER...MODERATE AMPLITUDE FLOW WILL BRING A SERIES OF
DISTURBANCES ACROSS THE REGION LATE IN THE WEEKEND AND NEXT WEEK.
AT THIS TIME IT APPEARS POPS WILL BE LOW AND MAINLY AS
SHOWERS WITH LOW QPF.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              32  40  27  48  33 / 100  30  10  10  10
AUSTIN BERGSTROM INTL AIRPORT  33  40  26  47  31 / 100  30  10  10  10
NEW BRAUNFELS MUNI AIRPORT     33  42  28  49  34 / 100  30  10  10  10
BURNET MUNI AIRPORT            28  37  24  45  30 / 100  30  10  10  10
DEL RIO INTL AIRPORT           37  44  30  49  36 /  90  30   0   0  10
GEORGETOWN MUNI AIRPORT        30  38  24  46  30 / 100  30  10  10  10
HONDO MUNI AIRPORT             35  44  27  50  35 / 100  30  10  10  10
SAN MARCOS MUNI AIRPORT        33  41  26  48  32 / 100  30  10  10  10
LA GRANGE - FAYETTE REGIONAL   34  42  29  49  35 / 100  30  10  10  10
SAN ANTONIO INTL AIRPORT       35  42  28  49  35 / 100  30  10  10  10
STINSON MUNI AIRPORT           36  44  29  50  36 /  90  30  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON CST THURSDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...
WILLIAMSON...WILSON.

WINTER STORM WARNING UNTIL NOON CST THURSDAY FOR THE FOLLOWING
COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE...HAYS...
KENDALL...KERR...LLANO...REAL...TRAVIS...VAL VERDE...WILLIAMSON.

WINTER WEATHER ADVISORY UNTIL NOON CST THURSDAY FOR THE FOLLOWING
COUNTIES: BASTROP...BEXAR...CALDWELL...COMAL...GUADALUPE...KINNEY...
LEE...MEDINA...UVALDE.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...03
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Mar 4, 10:45 AM CST, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1045 AM CST WED MAR 4 2015

TXZ171>173-183>194-202>209-217>225-228-051100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1045 AM CST WED MAR 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING WILL BE IN EFFECT FROM MIDNIGHT TONIGHT
THROUGH NOON TUESDAY FOR MOST OF THE HILL COUNTRY AND NORTHERN
PORTIONS OF THE I-35 CORRIDOR.

A WINTER WEATHER ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT
THROUGH NOON TUESDAY FOR AREAS ALONG AND TO THE NORTH OF HIGHWAY
90 AND THE COUNTIES JUST TO THE EAST OF I-35.

THERE IS A CHANCE FOR WINTER PRECIPITATION TONIGHT...MAINLY AFTER
MIDNIGHT. ICE ACCUMULATION WILL CAUSE HAZARDOUS TRAVEL CONDITIONS
IN THE WARNING AREAS. IN THE WINTER WEATHER ADVISORY AREAS...SOME
LIGHT ACCUMULATIONS ARE EXPECTED...CAUSING TRAVEL IMPACTS MAINLY
ALONG AND NORTH OF A LINE FROM DEL RIO TO SAN ANTONIO TO
GIDDINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE CHANCE FOR WINTER PRECIPITATION WILL CONTINUE THROUGH NOON
THURSDAY. ICE ACCUMULATIONS OF 1/10 OF AN INCH OR POSSIBLY MORE
ARE EXPECTED IN THE WARNED AREA. THIS WILL CAUSE VERY HAZARDOUS
DRIVING CONDITIONS AND DRIVING SHOULD BE LIMITED UNLESS ABSOLUTELY
NECESSARY. IN THE ADVISORY AREAS THERE IS A CHANCE FOR LIGHT ICE
ACCUMULATION CAUSING TRAVEL IMPACTS MAINLY ALONG AND NORTH OF A
LINE FROM DEL RIO TO SAN ANTONIO TO GIDDINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Mar 5, 12:13 AM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST THU MAR 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FREEZING RAIN    1 NNE ANDERSON MILL     30.47N  97.80W
03/04/2015  U0.00 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            ICING REPORTED ON SOUTHBOUND FLYOVER AT SH45 AND US183A

&&

EVENT NUMBER EWX1500112

JR
Local storm report, Mar 5, 1:22 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CST THU MAR 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     SLEET            LLANO                   30.75N  98.67W
03/05/2015  U0.0 INCH        LLANO              TX   LAW ENFORCEMENT

            WIDESPREAD SLEET REPORTED BY LAW ENFORCEMENT ACROSS
            LLANO COUNTY. NO ROAD CLOSURES YET.

&&

EVENT NUMBER EWX1500113

JR
Local storm report, Mar 5, 1:27 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 AM CST THU MAR 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     SLEET            5 N BURNET              30.83N  98.23W
03/05/2015  U0.0 INCH        BURNET             TX   LAW ENFORCEMENT

            SLEET BEING REPORTED BY LAW ENFORCEMENT ACROSS NORTHERN
            BURNET COUNTY. SOME ICY SPOTS ON U.S. 281. NO ROAD
            CLOSURES YET.

&&

EVENT NUMBER EWX1500114

JR
Local storm report, Mar 5, 2:18 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CST THU MAR 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FREEZING RAIN    BEE CAVE                30.31N  97.96W
03/05/2015  U0.00 INCH       TRAVIS             TX   DEPT OF HIGHWAYS

            TXDOT REPORTING PATCHY ICY CONDITIONS ON TX 71 NEAR BEE
            CAVE AND U.S. 290 NEAR OAK HILL AREA.

&&

EVENT NUMBER EWX1500115

JR
Local storm report, Mar 5, 2:48 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
248 AM CST THU MAR 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     FREEZING RAIN    7 NW MOUNTAIN HOME      30.24N  99.44W
03/05/2015  U0.00 INCH       KERR               TX   DEPT OF HIGHWAYS

            TXDOT REPORTS ICY SPOTS ON INTERSTATE 10 FROM THE KERR
            KIMBLE COUNTY LINE TO MM 484.

&&

EVENT NUMBER EWX1500116

JR
Special weather statement, Mar 5, 2:49 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CST THU MAR 5 2015

TXZ209-050915-
FAYETTE TX-
249 AM CST THU MAR 5 2015

...SPECIAL WEATHER STATEMENT...

AT 249 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHULENBURG...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FAYETTEVILLE...ROUND TOP...HOLMAN...FREYBURG...HIGH
HILL...SWISS ALP...WINEDALE...WARRENTON...DUBINA...ELLINGER...REK
HILL...AMMANNSVILLE...WILLOW SPRINGS...RUTERSVILLE AND MULLINS
PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO .

&&

LAT...LON 2964 9687 2965 9695 2973 9700 3013 9665
      3010 9663 3004 9662 2996 9657
TIME...MOT...LOC 0849Z 227DEG 50KT 2974 9685

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 10:35 PM CSTSpecial Weather StatementEWXKinney40 min

Nearby

Special Weather Statements in Texas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.